# SDR SIMA953411

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0128
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: M52191206
- Condition: Cracked
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4094 - DURING CLIMB-OUT, AIRCRAFT LOST GREEN SYSTEM HYD PRESSURE.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ACCUMULATOR T-FITTING.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
